This is page 1 of 1 (This thread has 11 messages.)
Mumsnet hasn't checked the qualifications of anyone posting here. If you have medical concerns, please seek medical attention; if you think your problem could be acute, do so immediately. Even qualified doctors can't diagnose over the internet, so do bear that in mind when seeking or giving advice.
I added this to another forum but nobodies got back to me yet! here hoping somebody here might be able to help me
here's what's in it (but there's pictures on the other post too) Just wondering whether anyones child has ever had a bruise which has come up like a rash?! Amelia fell last night and it went red at the time but this morning she got up and it looks like lots of small purple bruises, rash like! I've never seen anything like this before. She's on 37.5mg of aspirin a day could that be anything to do with it? In every other way she's fine in herself, just thought I'd see if anyone else has seen this.
Oh and she fell on to the laminate after tripping over the door runner (or whatever you would call it) when she came in from the conservatory. I was putting her sister to bed at the time so I didn't actually see her fall but her dad said it was just a typical trip and fall! I'm just really stunned as to why it looks like this!
I agree it cold be the aspirin. Dh was taking a hal tablet 3 days before a long haul flight and every single bump he had came out in a huge purple bruise within hours. He doesn't usually bruise that easily.
Maybe ring NHS direct if you're concerned. Is she otherwise well?
to be quite honest ive had bruises like this where my skin has rubbed against something it pulls skin and will cause it to bruise like this
its where skin pinches and bruises also with aspirin can take few days for blood to clot properly under skin to form a normal looking bruise but it looks like its been rubbed and pulled as she has fell
also when i have scratched loads it makes my skin look like this i have some sticky tape to hold dress in place and when trying to scrape it off it causes bruising likie this its raised blood vessels not helped if your on aspirin weither
if it has appeared and no real explanation then medical advise is needed as it could be more to it and we can only say what we think